bjberglund Posted July 22, 2013 Report Share Posted July 22, 2013 My 10 y/o son had strep Nov 2012 and was diagnosed with Pandas in April 2013 after severe mood swings, depression, irritability and aggression started. He also has anxiety and Aspergers. Waiting for Lyme testing results. We treated with zith and penicillin for the pandas and also did a course of Flagyl for clostridia. Titers were at 1140...trending down but only at 1080 now. All of his symptoms are much better. The only tic he has is a vocal humming he makes when he watches tv or plays on the computer. Is that normal to have a tic only at a certain time? Dr suggested we try Augmentin but not sure I want to give him another antibiotic. Also, dr started him on Diflucan since he's been on so many antibiotics. Can the Diflucan cause diarrhea? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now